Lie and Jordan products in interchange algebras

Autor: R. Bremner, Murray; Madariaga Merino, Sara

Tipo de documento: Artículo de revista

Revista: Communications in Algebra. ISSN: 0092-7872. Año: 2016. Número: 8. Volumen: 44. Páginas: 3485-3508.

Texto completo open access 

SCIMAGO (datos correspondientes al año 2014):
SJR:
,769  SNIP: ,949 

CIRC: GRUPO A

Referencias:

  • Bokut, L.A., Chen, Y., Huang, J., Gröbner-Shirshov bases for L-algebras (2013) Int. J. Algebra Comput, 23, pp. 547-571
  • Bondari, S., Constructing the polynomial identities and central identities of degree <
  • 9 of 3 × 3 matrices (1997) Linear Algebra Appl, 258, pp. 233-249
  • Bremner, M.R., Madariaga, S., Lie and Jordan products in interchange algebras. arXiv:1408.3069v2Bremner, M.R., Madariaga, S., Permutation of elements in double semigroups Semigroup Forum, , published online 7 April 2015, See also: arXiv:1405.2889v2
  • Bremner, M.R., Madariaga, S., Peresi, L.A., Structure theory for the group algebra of the symmetric group, with applications to polynomial identities for the octonions. arXiv:1407.3810Bremner, M.R., Peresi, L.A., An application of lattice basis reduction to polynomial identities for algebraic structures (2009) Linear Algebra Appl, 430, pp. 642-659
  • Bremner, M.R., Peresi, L.A., Polynomial identities for the ternary cyclic sum (2009) Linear Multilinear Algebra, 57 (6), pp. 595-608
  • Bremner, M.R., Peresi, L.A., Nonhomogeneous subalgebras of Lie and special Jordan superalgebras (2009) J. Algebra, 322 (6), pp. 2000-2026
  • Bremner, M.R., Peresi, L.A., Special identities for quasi-Jordan algebras (2011) Comm. Algebra, 39 (7), pp. 2313-2337
  • Clifton, J.M., A simplification of the computation of the natural representation of the symmetric group Sn (1981) Proc. Amer. Math. Soc, 83 (2), pp. 248-250
  • DeWolf, D., On Double Inverse Semigroups. Master's Thesis. Dalhousie University, Nova Scotia, Canada, 2013, 93 pages. PDF dalspace.library.dal.caDotsenko, V., Compatible associative products and trees (2009) Algebra Number Theory, 3 (5), pp. 567-586
  • Eckmann, B., Hilton, P.J., Group-like structures in general categories. I. Multiplications and comultiplications (1961) Math. Ann, 145, pp. 227-255
  • Edmunds, C., Interchange rings. arXiv:1402.3699v1[math.RA] (submitted on 15 Feb 2014)Hentzel, I.R., (1977), Applying group representation to nonassociative algebras. Ring Theory (Proc. Conf., Ohio Univ., Athens, Ohio, 1976), pp. 133–141. Lecture Notes in Pure and Appl. Math., Vol. 25. Dekker, New YorkHentzel, I.R., (1977), Processing identities by group representation. Computers in Nonassociative Rings and Algebras (Special session, 82nd Annual Meeting Amer. Math. Soc., San Antonio, Tex., 1976), pp. 13–40. Academic Press, New YorkHentzel, I.R., (1992), Computer algorithms based on induction for creating identities of higher degrees. Hadronic Mechanics and Nonpotential Interactions, Part 1 (Cedar Falls, IA, 1990), 179–184. Nova Sci. Publ., Commack, NYKock, J., Note on commutativity in double semigroups and two-fold monoidal categories (2007) J. Homotopy Relat. Struct, 2 (2), pp. 217-228
  • Leroux, P., L-algebras, triplicial-algebras, within an equivalence of categories motivated by graphs (2011) Comm. Algebra, 39 (8), pp. 2661-2689
  • Loday, J.-L., (2001), Dialgebras. In Dialgebras and Related Operads, pp. 7–66. Lecture Notes in Math., 1763. Springer, BerlinLoday, J.-L., Vallette, B., (2012), Algebraic Operads. Grundlehren Math. Wiss., 346. Springer, HeidelbergMac Lane, S., (1998) Categories for the Working Mathematician, , Second edition. Graduate Texts in Mathematics, 5, New York: Springer-Verlag
  • Malcev, A.I., On algebras defined by identities (1950) Mat. Sbornik N. S, 26 (68), pp. 19-33
  • Markl, M., Remm, E., Algebras with one operation including Poisson and other Lie-admissible algebras (2006) J. Algebra, 299 (1), pp. 171-189
  • Odesskii, A., Sokolov, V., (2006), Algebraic structures connected with pairs of compatible associative algebras. Int. Math. Res. Not., Art. ID 43734, 35 ppPadmanabhan, R., Penner, R., An implication basis for linear forms (2006) Algebra Universalis, 55 (2-3), pp. 355-368
  • Specht, W., Gesetze in Ringen. I (1950) Math. Z, 52, pp. 557-589
  • Strohmayer, H., Operads of compatible structures and weighted partitions (2008) J. Pure Appl. Algebra, 212 (11), pp. 2522-2534
  • Zhang, Y., Bai, C., Guo, L., The category and operad of matching dialgebras (2013) Appl. Categ. Structures, 21 (6), pp. 851-865
  • Zhevlakov, K.A., Slinko, A.M., Shestakov, I.P., Shirshov, A.I., (1982) Rings that are Nearly Associative, , Translated by Harry F. Smith. Pure Appl. Math., 104, New York: Academic Press
  • Zinbiel, G.W., Loday, J.-L., (2012), Encyclopedia of types of algebras 2010. Operads and Universal Algebra, 217–297. Nankai Ser. Pure Appl. Math. Theoret. Phys., 9. World Sci. Publ., Hackensack, NJ